# SDR SWI2025F01889

- Difficulty date: September 8, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: CC670103381
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BRACKET NOTED IN THE LH WHEEL WELL, FWD SPAR, APPROXIMATELY WS10.  REMOVED AND REPLACED CORRODED BRACKET ON THE SPAR IN THE LT WHEEL WELL WITH NEW BRACKET USING ALL NEW FASTENERS PER BOMBARDIER DWG CC670-10320 REV F AND SRM 51-42-21-001-001 A01.  ALL CHECKS GOOD. SKYCARD 51-900-1002-SKY COMPLIED WITH.
